Alert archive / Kansas / River Flood Warnings in 2015

River Flood Warning 9, NWS Wichita, KS

May 17, 2015Neosho County, Kansas

NWS Wichita, KS issued this river flood warning at May 17, 2015, 2:36 PM CDT for Neosho County, Kansas. It took effect at May 17, 2015, 11:40 PM CDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
May 17, 2015, 2:36 PM CDT (19:36 UTC)
In effect from
May 17, 2015, 11:40 PM CDT
Expired
May 19, 2015, 5:10 PM CDT
In force
42 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Neosho County, KS

The river

Written for the forecast point Neosho River near Erie (EREK1). The gauge peaked at 28.14 ft at May 17, 2015, 10:00 PM CDT.

actionminormoderate203005/1705/1805/1905/20
Action stage
27 ft
Minor stage
29 ft
Moderate stage
32 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07183300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WGUS43 KICT 171936
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
236 PM CDT SUN MAY 17 2015

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Neosho River Near Chanute affecting Allen and Neosho Counties.

  Neosho River Near Erie affecting Neosho County.

  Neosho River Near Parsons affecting Labette and Neosho Counties.

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Kansas...

  Neosho River Near Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC001-133-180936-
/O.NEW.KICT.FL.W.0008.150517T2237Z-150519T0537Z/
/CNUK1.1.ER.150517T2237Z.150518T1200Z.150518T1737Z.NO/
236 PM CDT SUN MAY 17 2015

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Neosho River Near Chanute.
* From this afternoon until late Monday night.
* At  1:31 PM Sunday the stage was 21.8 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 24.5 feet by Monday morning. The river 
  will fall below flood stage by early Monday afternoon.
* Impact...At 25.5 feet...Flooding occurs along 800 Street from 
  Patrolia down to Chanute. Also 3/4 of a mile east of Chanute, Dump 
  Road floods. 

&&


                  FLD    OBSERVED           FORECAST 6 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Chanute         23.0  21.8  Sun 02 PM   24.5   12.2   10.0
    
&&
     
LAT...LON 3782 9552 3766 9551 3757 9538 3767 9531
      3772 9537 3782 9539             

$$

KSC133-180936-
/O.NEW.KICT.FL.W.0009.150518T0440Z-150519T2210Z/
/EREK1.1.ER.150518T0440Z.150518T1800Z.150519T0410Z.NO/
236 PM CDT SUN MAY 17 2015

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Neosho River Near Erie.
* From this evening until Tuesday afternoon.
* At  2:15 PM Sunday the stage was 26.7 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 31.0 feet by early Monday afternoon. The river will fall 
  below flood stage by late Monday evening.
* Impact...At 29.0 feet...Expect flooding of lowlands along the 
  vicinity of the river. 

&&


                  FLD    OBSERVED           FORECAST 6 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Erie            29.0  26.7  Sun 02 PM   30.6   23.3   14.8
    
&&
     
LAT...LON 3757 9538 3745 9521 3754 9511 3767 9531


$$

KSC099-133-180936-
/O.NEW.KICT.FL.W.0010.150518T0400Z-150520T0341Z/
/PPFK1.1.ER.150518T0400Z.150518T1800Z.150519T1541Z.NO/
236 PM CDT SUN MAY 17 2015

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Neosho River Near Parsons.
* From this evening until Tuesday evening.
* At  1:00 PM Sunday the stage was 17.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 22.7 feet by early Monday afternoon. The river will fall 
  below flood stage by late Tuesday morning.
* Impact...At 23.0 feet...Flood waters spread over fields to a 
  distance of 1 and one fourth miles. Several county roads, mainly 
  along the left bank are inundated. Several residents which live 
  along the right bank in the vicinity of Highway 400 may experience 
  water entering their homes at basement levels. 

&&


                  FLD    OBSERVED           FORECAST 6 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Parsons         21.0  17.0  Sun 01 PM   22.2   21.8   11.6
    
&&
     
LAT...LON 3745 9521 3726 9518 3727 9508 3754 9511


$$

KSC021-099-180936-
/O.EXT.KICT.FL.W.0007.150518T1445Z-150520T2127Z/
/OSWK1.2.ER.150518T1445Z.150519T1200Z.150520T0327Z.NO/
236 PM CDT SUN MAY 17 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Neosho River Near Oswego.* From Monday morning until Wednesday afternoon.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.8 
  feet Tuesday morning.
* Impact...At 21.0 feet...Xavier Road leading north from the river 
  gage bridge floods. Also 13000 Road next to the left river bank 
  becomes affected by flood waters. 

&&


                  FLD    OBSERVED           FORECAST 6 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Oswego          17.0        MSG         15.9   20.8   10.7
    
&&
     
LAT...LON 3726 9518 3703 9513 3703 9507 3727 9507


$$
3 follow-up statements
169 
WGUS83 KICT 180159
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
859 PM CDT SUN MAY 17 2015

...The flood warning continues for the following river in Kansas...
 
  Neosho River Near Chanute affecting Allen and Neosho Counties.

  Neosho River Near Erie affecting Neosho County.

  Neosho River Near Parsons affecting Labette and Neosho Counties.

  Neosho River Near Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC001-133-181559-
/O.EXT.KICT.FL.W.0008.000000T0000Z-150519T0720Z/
/CNUK1.1.ER.150518T0452Z.150518T1200Z.150518T1920Z.NO/
859 PM CDT SUN MAY 17 2015

The Flood Warning continues for
  The Neosho River Near Chanute.
* Until late Monday night.
* At  8:45 PM Sunday the stage was 22.7 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 23.3 feet by Monday morning. The river will fall below 
  flood stage by early Monday afternoon.
* Impact...At 23.0 feet...The right bank overflows and agricultural 
  flooding can be expected. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Mon   Tue   Wed   
  Chanute            23.0  22.7  Sun 09 PM   22.3  11.9   9.7
    
&&
    
LAT...LON 3782 9552 3766 9551 3757 9538 3767 9531
      3772 9537 3782 9539             

$$

KSC133-181559-
/O.EXT.KICT.FL.W.0009.150518T0450Z-150520T0430Z/
/EREK1.1.ER.150518T0450Z.150518T1800Z.150519T1030Z.NO/
859 PM CDT SUN MAY 17 2015

The Flood Warning continues for
  The Neosho River Near Erie.
* From this evening until Tuesday evening.
* At  8:15 PM Sunday the stage was 28.1 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 31.0 feet by early Monday afternoon. The river will fall 
  below flood stage by Tuesday morning.
* Impact...At 29.0 feet...Expect flooding of lowlands along the 
  vicinity of the river. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Mon   Tue   Wed   
  Erie               29.0  28.1  Sun 08 PM   30.6  21.2  14.3
    
&&
    
LAT...LON 3757 9538 3745 9521 3754 9511 3767 9531


$$

KSC099-133-181559-
/O.EXT.KICT.FL.W.0010.150518T0153Z-150520T1248Z/
/PPFK1.1.ER.150518T0146Z.150518T1800Z.150520T0048Z.NO/
859 PM CDT SUN MAY 17 2015

The Flood Warning continues for
  The Neosho River Near Parsons.
* From this evening until Wednesday morning.
* At  8:01 PM Sunday the stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 22.9 feet by early Monday afternoon. The river will 
  fall below flood stage by Tuesday evening.
* Impact...At 23.0 feet...Flood waters spread over fields to a 
  distance of 1 and one fourth miles. Several county roads, mainly 
  along the left bank are inundated. Several residents which live 
  along the right bank in the vicinity of Highway 400 may experience 
  water entering their homes at basement levels. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Mon   Tue   Wed   
  Parsons            21.0  20.8  Sun 08 PM   22.9  21.4  11.2
    
&&
    
LAT...LON 3745 9521 3726 9518 3727 9508 3754 9511


$$

KSC021-099-181559-
/O.EXT.KICT.FL.W.0007.150518T1251Z-150521T0637Z/
/OSWK1.2.ER.150518T1251Z.150519T1200Z.150520T1237Z.NO/
859 PM CDT SUN MAY 17 2015

The Flood Warning continues for
  The Neosho River Near Oswego.
* From Monday morning until late Wednesday night.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.8 
  feet Tuesday morning.
* Impact...At 21.0 feet...Xavier Road leading north from the river 
  gage bridge floods. Also 13000 Road next to the left river bank 
  becomes affected by flood waters. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Mon   Tue   Wed   
  Oswego             17.0   8.9    MSG         20.5  20.3  10.2
    
&&
    
LAT...LON 3726 9518 3703 9513 3703 9507 3727 9507


$$
782 
WGUS83 KICT 180807
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
307 AM CDT MON MAY 18 2015

...The flood warning is cancelled for the following river in 
Kansas...
 
  Neosho River Near Chanute affecting Allen and Neosho Counties.
 
...The flood warning continues for the following river in Kansas...
 
  Neosho River Near Erie affecting Neosho County.

  Neosho River Near Parsons affecting Labette and Neosho Counties.

  Neosho River Near Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades, especially
at night! Shallow flowing water can wash a vehicle from the roadway.

&&

KSC001-133-180837-
/O.CAN.KICT.FL.W.0008.000000T0000Z-150519T0720Z/
/CNUK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
307 AM CDT MON MAY 18 2015

The Flood Warning is cancelled for
  The Neosho River Near Chanute.
* At  2:46 AM Monday the stage was 22.6 feet.
* Flood stage is 23.0 feet.
* Forecast...The river crested below flood stage at 22.7 feet. The 
  river will fall to 17.9 feet around 7 AM Tuesday morning.
* Impact...At 23.0 feet...The right bank overflows and agricultural 
  flooding can be expected. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Chanute         23.0  22.6  Mon 3 AM    17.9   11.2    9.3
    
&&
     
LAT...LON 3782 9552 3766 9551 3757 9538 3767 9531
      3772 9537 3782 9539             

$$

KSC133-182207-
/O.EXT.KICT.FL.W.0009.000000T0000Z-150519T1200Z/
/EREK1.1.ER.150518T1800Z.150518T1800Z.150518T1800Z.NO/
307 AM CDT MON MAY 18 2015

The Flood Warning continues for
  The Neosho River Near Erie.
* Until Tuesday morning.
* At  2:15 AM Monday the stage was 28.1 feet.
* Flood stage is 29.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 29.0 feet...Expect flooding of lowlands along the 
  vicinity of the river. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Erie            29.0  28.1  Mon 2 AM    26.4   17.1   13.7
    
&&
     
LAT...LON 3757 9538 3745 9521 3754 9511 3767 9531


$$

KSC099-133-182207-
/O.EXT.KICT.FL.W.0010.000000T0000Z-150520T0707Z/
/PPFK1.1.ER.150518T0130Z.150518T1800Z.150519T1907Z.NO/
307 AM CDT MON MAY 18 2015

The Flood Warning continues for
  The Neosho River Near Parsons.
* Until late Tuesday night.
* At  2:01 AM Monday the stage was 22.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.9 feet by this
  afternoon. The river will fall below flood stage early Tuesday 
  afternoon.
* Impact...At 23.0 feet...Flood waters spread over fields to a 
  distance of 1 and one fourth miles. Several county roads, mainly 
  along the left bank are inundated. Several residents which live 
  along the right bank in the vicinity of Highway 400 may experience 
  water entering their homes at basement levels. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Parsons         21.0  22.2  Mon 2 AM    22.4   15.0   10.5
    
&&
     
LAT...LON 3745 9521 3726 9518 3727 9508 3754 9511


$$

KSC021-099-182207-
/O.EXT.KICT.FL.W.0007.150518T1305Z-150521T0142Z/
/OSWK1.2.ER.150518T1305Z.150519T1200Z.150520T0742Z.NO/
307 AM CDT MON MAY 18 2015

The Flood Warning continues for
  The Neosho River Near Oswego.
* From this morning until Wednesday evening.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.5 
  feet Tuesday morning.
* Impact...At 21.0 feet...Xavier Road leading north from the river 
  gage bridge floods. Also 13000 Road next to the left river bank 
  becomes affected by flood waters. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Oswego          17.0        MSG         20.5   15.0    9.4
    
&&
     
LAT...LON 3726 9518 3703 9513 3703 9507 3727 9507


$$

ES
339 
WGUS83 KICT 181328
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
828 AM CDT MON MAY 18 2015

...The flood warning is cancelled for the following river in 
Kansas...
 
  Neosho River Near Erie affecting Neosho County.
 
...The flood warning continues for the following river in Kansas...
 
  Neosho River Near Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC133-181358-
/O.CAN.KICT.FL.W.0009.000000T0000Z-150519T1200Z/
/EREK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
828 AM CDT MON MAY 18 2015

The Flood Warning is cancelled for
  The Neosho River Near Erie.
* At  8:15 AM Monday the stage was 27.7 feet.
* Flood stage is 29.0 feet.
* Forecast...The river crested below flood stage at 28.1 feet. The 
  river will fall to 25.8 feet by Tuesday morning.
* Impact...At 28.0 feet...The road at 160th Street that is 4 miles 
  northwest of Erie, next to the river, may take on water. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Erie            29.0  27.7  Mon 08 AM   25.8   17.5   13.9
    
&&
     
LAT...LON 3757 9538 3745 9521 3754 9511 3767 9531


$$

KSC021-099-190328-
/O.EXT.KICT.FL.W.0007.000000T0000Z-150521T0133Z/
/OSWK1.1.ER.000000T0000Z.150519T0600Z.150520T0733Z.NO/
828 AM CDT MON MAY 18 2015

The Flood Warning continues for
  The Neosho River Near Oswego.
* Until Wednesday evening.
* At  7:00 AM Monday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.9 feet by 
  early Tuesday morning. The river will fall below flood stage early 
  Wednesday morning.
* Impact...At 19.5 feet...Xavier Road leading north from the river 
  gage begins to see water near the road.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Oswego          17.0  17.1  Mon 07 AM   19.9   15.3    9.6
    
&&
     
LAT...LON 3726 9518 3703 9513 3703 9507 3727 9507


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 17, 2:11 PM CDT, 25 minutes earlier.

Area forecast discussion, May 17, 2:11 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
211 PM CDT SUN MAY 17 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 207 PM CDT SUN MAY 17 2015

A COLD FRONT ASSOCIATED WITH THE DEPARTING UPPER LOW OVER THE UPPER
MISSISSIPPI VALLEY...WILL DROP SOUTHWARD THROUGH THE FORECAST AREA
TONIGHT INTO MONDAY MORNING SHIFTING WINDS TO NORTHERLY. THE FRONT
SHOULD BE CLEARING OUR OKLAHOMA BORDER COUNTIES BY THE TIME THE CAP
ERODES MONDAY AFTERNOON SUCH THAT STORM DEVELOPMENT SHOULD STAY
MAINLY SOUTH OF THE OKLAHOMA BORDER. COOLER AIR WILL FILTER IN
BEHIND THE FRONT FOR MONDAY INTO TUESDAY WITH THE MODELS SHOWING THE
FRONT STALLING NEAR OR JUST SOUTH OF THE RED RIVER MONDAY
NIGHT...BEFORE RETREATING NORTHWARD SOME DURING THE DAY TUESDAY.
RICH GULF MOISTURE WILL RESIDE ALONG AND SOUTH OF THIS FRONT. THE
GFS...NAM-WRF...ECMWF ALL SHOW A DECENT SHORTWAVE TROUGH EJECTING
NORTHEASTWARD OUT OVER THE HIGH PLAINS LATE TUESDAY INTO WEDNESDAY.
AS THIS FEATURE EJECTS OUT...A 35 KNOT SOUTHERLY LOW-LEVEL JET IS
PROGGED TO DEVELOP FROM WEST TEXAS NORTHWARD INTO KANSAS WHICH WILL
INDUCE ISENTROPIC UPGLIDE AND MODERATE MOISTURE TRANSPORT NORTH OF
THE WARM FRONT. WIDESPREAD SHOWERS/THUNDERSTORMS SHOULD DEVELOP OVER
THE HIGH PLAINS DURING TUESDAY...THEN SPREADING EASTWARD TUESDAY
NIGHT INTO WEDNESDAY. INSTABILITY LOOKS MARGINAL AND SHEAR ON THE
WEAK SIDE. MAINLY EXPECTING DECENT RAINFALL TOTALS OF 0.50 TO 1.50
INCHES WITH PERHAPS SMALL HAIL IN A FEW STRONGER CORES IN THE
SOUTH. HIGH TEMPERATURES ARE EXPECTED TO BE BELOW NORMAL TUESDAY
INTO WEDNESDAY WITH CLOUD COVER AND THE EVENTUAL EFFECTS OF
RAINFALL.

JMC

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 207 PM CDT SUN MAY 17 2015

THE SOUTHERN BRANCH OF THE SPLIT UPPER FLOW PATTERN WILL REMAIN
ACTIVE DURING THIS EXTENDED FORECAST PERIOD. THE GFS AND ECMWF BOTH
SHOW AN UPPER TROUGH EJECTING OUT OF THE SOUTHWESTERN
STATES...ACROSS THE CENTRAL PLAINS OVER THE WEEKEND WITH THE GFS
RETAINING THE INTENSITY OF THE SYSTEM A BIT LONGER. RICH GULF
MOISTURE RETURN IS EXPECTED AHEAD OF THIS SYSTEM MAKING
THUNDERSTORMS LIKELY OVER THE WEEKEND. TEMPERATURES WILL BEGIN THE
PERIOD COOLER THAN NORMAL...MODERATING TO NEAR SEASONAL BY
SATURDAY/SUNDAY.

JMC

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 118 PM CDT SUN MAY 17 2015

VFR CONDITIONS WILL OCCUR AT ALL FORECAST LOCATIONS. THE GUSTY
SOUTH WINDS WILL DECREASE WITH THE LOSS OF HEATING LATER THIS
AFTERNOON. A WIND SHIFT TO A NORTHERLY DIRECTION WILL OCCUR LATE
IN THE PERIOD AT ALL SPOTS EXCEPT FOR CNU.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    57  72  51  64 /   0  10  10  20
HUTCHINSON      55  69  49  62 /   0   0  10  30
NEWTON          56  70  48  62 /   0   0  10  10
ELDORADO        58  72  50  64 /   0  10  10  10
WINFIELD-KWLD   59  76  53  67 /   0  10  10  10
RUSSELL         52  67  45  58 /   0   0  10  50
GREAT BEND      52  67  47  57 /   0   0  10  60
SALINA          54  67  47  62 /   0   0  10  20
MCPHERSON       54  68  48  62 /   0   0  10  20
COFFEYVILLE     63  79  53  71 /  10  20  10  10
CHANUTE         61  75  51  67 /  10  10  10  10
IOLA            61  74  50  66 /  10  10  10  10
PARSONS-KPPF    62  78  52  69 /  10  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 17, 9:44 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
944 AM CDT SUN MAY 17 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-181445-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
944 AM CDT SUN MAY 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

MINOR LOWLAND AND SMALL STREAM FLOODING WILL CONTINUE OVER PARTS
OF SOUTH CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE RIVER FLOOD
WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A RIVER FLOOD WARNING IS FORECAST TO PERSIST IN MINOR FLOOD INTO
MONDAY AND TUESDAY IN CHASE COUNTY ALONG THE COTTONWOOD RIVER NEAR
PLYMOUTH. PLEASE SEE THE LATEST RIVER FLOOD WARNING FOR MORE
DETAILS.

A FEW STRONG STORMS MAY BE POSSIBLE MONDAY DURING THE AFTERNOON
ACROSS SOUTHEASTERN KANSAS ALONG THE FRONT AS IT MOVES SOUTHWARD
ACROSS THE STATE.

ANOTHER STORM SYSTEM WILL BE MOVING THROUGH THE REGION FOR
TUESDAY AND WEDNESDAY. A FEW STRONG THUNDERSTORMS MAY BE POSSIBLE.
SOME AREAS COULD SEE 0.75 TO 1.5 INCHES OF RAIN ON TOP OF THE RAIN
RECEIVED YESTERDAY. THE BREAK BETWEEN THE PERIODS WILL
HELP...ALTHOUGH SIGNIFICANTLY MORE RAIN COULD EXACERBATE ANY
WATER ISSUES. PLEASE WATCH THIS PERIOD FOR ANY FLOODING CONCERNS
SHOULD THEY BECOME MORE APPARENT.

ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE REGION FRIDAY NIGHT
THROUGH SATURDAY. SOME OF THESE STORMS COULD BE STRONG WITH
ANOTHER ROUND OF PLENTIFUL RAIN POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:35 PM CDTSevere Thunderstorm WarningICTHarper, Sumner55 min
May 16, 7:54 PM CDTAreal Flood WarningICTHarvey6 hr
May 16, 8:26 PM CDTSpecial Weather StatementICTSedgwick34 min
May 16, 8:32 PM CDTSpecial Weather StatementICTCowley28 min
May 16, 8:37 PM CDTRiver Flood WarningICTSedgwick31 hr
May 16, 8:54 PM CDTRiver Flood WarningICTSumner40 hr
May 16, 9:05 PM CDTAreal Flood WarningICTMarion6 hr
May 16, 9:33 PM CDTSpecial Weather StatementICTCowley27 min
May 16, 9:55 PM CDTSpecial Weather StatementICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson35 min
May 16, 10:23 PM CDTSpecial Weather StatementICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson22 min
May 16, 10:34 PM CDTSpecial Weather StatementICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson26 min
May 16, 10:48 PM CDTRiver Flood WarningICTKingman17 hr
May 16, 10:48 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson57 min
May 16, 11:49 PM CDTAreal Flood WarningICTAllen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more9 hr
May 16, 11:53 PM CDTAreal Flood WarningICTChase9 hr
May 17, 12:45 AM CDTRiver Flood WarningICTMarion31 hr
May 17, 1:29 AM CDTAreal Flood WarningICTHarvey, Marion9 hr
May 17, 2:01 AM CDTRiver Flood WarningICTChase, Lyon45 hr
May 17, 7:23 AM CDTRiver Flood WarningICTChase38 hr
May 17, 8:58 AM CDTRiver Flood WarningICTCherokee, Labette64 hr
May 17, 2:36 PM CDTRiver Flood WarningICTLabette, Neosho56 hr
May 17, 2:36 PM CDTRiver Flood WarningICTAllen, Neosho34 hr

Nearby

River Flood Warnings in Kansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.